# SDR WX0A070298

- Difficulty date: April 30, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N895GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49667
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 59524211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY FWD OUTBOARD MOUNT CORRODED.
